# SDR 03FDEA01559

- Difficulty date: September 18, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727-200
- Aircraft serial: 21581
- Aircraft time: 39,996 hours, 27,202 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER STRUCTURE BS 1010 FLOORBEAM, LBL 43-LBL 2.    BLENDED CORROSION DAMAGE ON LOWER STRUCTURE BS 1010 FLOORBEAM LBL 43-LBL 2 PER SRM   51-10-1.  DAMAGE AT BS 1010, LBL 4-LBL 14, WL 200 WAS FOUND TO BE OUT OF LIMITS PER SRM   53-10-1 AND 53-10-6.  ALL OTHER BLEND AREAS WERE FOUND TO BE IN LIMITS PER SRM 53-10-  1.  REPAIRED DAMAGE LOWER STRUCTURE BS 1010, LBL 4 - LBL 14, WL 200  PER SRM 53-10-8  FIG 8.
